| Model Number |
1804400-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified and tortuous lesion in the proximal right coronary artery (rca).The 4.0x23mm rx xience skypoint stent delivery system (sds) was advanced however failed to cross the lesion.The sds was removed with resistance noted with the anatomy.A non-abbott stent was used to complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.